American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Keng Deng and Qian Wang. Global existence and blow-up for the fast diffusion equation with a memory boundary condition. Quart. Appl. Math. 74 (2016) 189-199.
Abstract, references, and article information
View Article: PDF

[2] Sohrab Shahshahani. Renormalization and blow-up for wave maps from $S^2\times\mathbb{R}$ to $S^2$. Trans. Amer. Math. Soc. 368 (2016) 5621-5654.
Abstract, references, and article information   
View Article: PDF

[3] Aynur Bulut. The defocusing energy-supercritical cubic nonlinear wave equation in dimension five. Trans. Amer. Math. Soc. 367 (2015) 6017-6061.
Abstract, references, and article information   
View Article: PDF

[4] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc. 368 (2016) 27-87.
Abstract, references, and article information   
View Article: PDF

[5] Soliton resolution for radial solutions to (NLW), II. CBMS Regional Conference Series in Mathematics 122 (2015) 135-144.
Book volume table of contents   
View Article: PDF

[6] Channels of energy and outer energy lower bounds. CBMS Regional Conference Series in Mathematics 122 (2015) 101-107.
Book volume table of contents   
View Article: PDF

[7] Soliton resolution for radial solutions to (NLW), III. CBMS Regional Conference Series in Mathematics 122 (2015) 145-155.
Book volume table of contents   
View Article: PDF

[8] The ``road map'': The concentration compactness/rigidity theorem method for critical problems II. CBMS Regional Conference Series in Mathematics 122 (2015) 31-44.
Book volume table of contents   
View Article: PDF

[9] The local theory of the Cauchy problem. CBMS Regional Conference Series in Mathematics 122 (2015) 1-15.
Book volume table of contents   
View Article: PDF

[10] The ``road map'': The concentration compactness/rigidity theorem method for critical problems I. CBMS Regional Conference Series in Mathematics 122 (2015) 17-29.
Book volume table of contents   
View Article: PDF

[11] Proof of the rigidity theorems. CBMS Regional Conference Series in Mathematics 122 (2015) 69-79.
Book volume table of contents   
View Article: PDF

[12] Soliton resolution for radial solutions to (NLW), I. CBMS Regional Conference Series in Mathematics 122 (2015) 121-134.
Book volume table of contents   
View Article: PDF

[13] Carlos E. Kenig. Lectures on the Energy Critical Nonlinear Wave Equation. CBMS Regional Conference Series in Mathematics 122 (2015) MR MR3328916.
Book volume table of contents   

[14] Properties of compact solutions and some more rigidity theorems, with applications to an extension of Theorem 2.6. CBMS Regional Conference Series in Mathematics 122 (2015) 45-68.
Book volume table of contents   
View Article: PDF

[15] Type II blow-up solutions. CBMS Regional Conference Series in Mathematics 122 (2015) 81-99.
Book volume table of contents   
View Article: PDF

[16] Universal type II blow-up profiles. CBMS Regional Conference Series in Mathematics 122 (2015) 109-120.
Book volume table of contents   
View Article: PDF

[17] Alejandro Sarria and Ralph Saxton. The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation. Quart. Appl. Math. 73 (2015) 55-91.
Abstract, references, and article information
View Article: PDF

[18] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[19] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc. 366 (2014) 5653-5669.
Abstract, references, and article information   
View Article: PDF

[20] Fei Guo. Breaking waves for the periodic two-component Camassa-Holm system. Proc. Amer. Math. Soc. 142 (2014) 2407-2415.
Abstract, references, and article information   
View Article: PDF

[21] Yuxi Hu and Reinhard Racke. Formation of singularities in one-dimensional thermoelasticity with second sound. Quart. Appl. Math. 72 (2014) 311-321.
Abstract, references, and article information
View Article: PDF

[22] Roland Donninger and Birgit Schörkhuber. Stable blow up dynamics for energy supercritical wave equations. Trans. Amer. Math. Soc. 366 (2014) 2167-2189.
Abstract, references, and article information   
View Article: PDF

[23] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[24] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[25] L. E. Payne and G. A. Philippin. Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions. Proc. Amer. Math. Soc. 141 (2013) 2309-2318.
Abstract, references, and article information   
View Article: PDF

[26] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information   
View Article: PDF

[27] Cristi Guevara and Fernando Carreon. Scattering and blow up for the two-dimensional focusing quintic nonlinear Schr\"{o}dinger equation. Contemporary Mathematics 581 (2012) 117-153.
Book volume table of contents   
View Article: PDF

[28] Jeffrey R. Anderson, Keng Deng and Zhihua Dong. Global solvability for the heat equation with boundary flux governed by nonlinear memory. Quart. Appl. Math. 69 (2011) 759-770. MR 2893999.
Abstract, references, and article information
View Article: PDF

[29] Ling Hei Yeung and Manwai Yuen. Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011) 3951-3960. MR 2823041.
Abstract, references, and article information   
View Article: PDF

[30] Pierre Raphaël and Jeremie Szeftel. Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS. J. Amer. Math. Soc. 24 (2011) 471-546. MR 2748399.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia